MAUDE Adverse Event Report: LDR MEDICAL IMPLANT MOBIC M ST 15X19 H6 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MEDICAL IMPLANT MOBIC M ST 15X19 H6 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3596
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported the surgeon used the mallet to tamp the implant into place.While the implant was still connected to the inserter, the surgeon reviewed an x-ray ,and decided that he wanted to have the implant sit further back.Upon striking the inserter with the mallet, the implant disassembled in the disc space.All pieces were retrieved.A new implant was successfully used to complete the case.There were no reported impacts on the patient.
 
Additional Manufacturer Narrative
Corrections to d3: email address, h3, and h4.Additional information in d8 and h6: component codes, type of investigation, investigation findings, and investigation conclusions.This follow-up report is being submitted to relay additional information and initially corrected information.Summary the complaint is unrefuted for disassembly.Medical records were not provided for review.Device evaluation: the device was not returned, and no photos were provided, so an evaluation was unable to be performed.Potential cause root cause was unable to be determined.The disassembly could be attributed to off-axis forces applied during the malleting.Dhr review and related actions per dhr review, the part was likely conforming when it left zimmer biomet control.Device use this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description
It was reported the surgeon used the mallet to tamp the implant into place.While the implant was still connected to the inserter, the surgeon reviewed an x-ray and decided he wanted to have the implant sit further back.Upon striking the inserter with the mallet, the implant disassembled in the disc space.All pieces were retrieved.A new implant was successfully used to complete the case.There were no reported impacts on the patient.

Brand Name
IMPLANT MOBIC M ST 15X19 H6 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key10673555
Report Number3004788213-2020-00160
Device Sequence Number2880949
Product Code MJO
UDI-Device Identifier03662663000192
UDI-Public(01)03662663000192(17)210301(10)5267132
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Catalogue NumberMB3596
Device Lot Number5267132
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR